# SDR SWAA2025121144330

- Difficulty date: December 7, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 24,910 hours, 12,903 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHTS ROW 15 -21 AIRCRAFT RIGHT INOPERATIVE.  ROW 15 OVERWING EXIT IS WHERE POWER BREAK-IN IS LOCATED.  SUSPECT THIS LIGHT ASSEMBLY OR LOOSE CONNECTION.  OKAY TO CONTINUE PER MEL 33-2-04 SP1B.   REMOVED AND REPLACED SIDE WALL LIGHT ROW 21 FED AND EMERGENCY EXIT ROW 15 FED IAW AMM 33-21-00 . ROW 15 EXIT LIGHT NO FIX.   FIXED ROW 16 THROUGH 21.  REMOVED AND REPLACED SIDE WALL LIGHT ROW 21 FED AND EMERGENCY EXIT ROW 15 FED IAW AMM 33-21-00 . ROW 15 EXIT LIGHT NO FIX; HOWEVER FIXED ROW 16 THROUGH 21.;[04] REMOVED AND REPLACED RH AFT OVERWING EMERGENCY EXIT WINDOW LIGHT IAW AMM 33-21-00. OPS TEST PASSED.
